Browsing FEF - Makale Koleksiyonu | Matematik Bölümü / Department of Mathematics by Citation "Babaoğlu, C. & Erbay, S. (2004). Two-dimensional wave packets in an elastic solid with couple stresses. International Journal of Non-Linear Mechanics, 39(6), 941-949. doi:10.1016/S0020-7462(03)00076-3"
Now showing items 1-1 of 1
(Pergamon-Elsevier Science Ltd, 2004-08)The problem of (2+1) (two spatial and one temporal) dimensional wave propagation in a bulk medium composed of an elastic material with couple stresses is considered. The aim is to derive (2+1) non-linear model equations ...